Review Erowid at GreatNonprofits.org!
Help us be a "Top Rated Nonprofit" for the 10th year in a row
and spread info about psychoactive drugs, health, culture, & policies.
("Share Your Story" link. Needs quick login creation but no verification of contact info)
My Steps Are Heavy and My Sense of Balance Is Off
Tiagabine
by sebastian
Citation:   sebastian. "My Steps Are Heavy and My Sense of Balance Is Off: An Experience with Tiagabine (exp73308)". Erowid.org. May 14, 2018. erowid.org/exp/73308

 
DOSE:
12 mg oral Pharms - Tiagabine (pill / tablet)

BODY WEIGHT: 105 lb


A Light Weed/Alcohol Crossover

I took 3 Gabitril around 1 or 2am and started to feel it's effects at around 4:30am. My vision sort of skips around, and I don't feel like I'm totally aware of myself. When I walk my steps are heavy and my sense of balance is off. It feels like if I took a tiny hit of marijuana and a couple sips of alcohol. Personally I like it. It makes me kind of tired, and quite hot.

Exp Year: 2008ExpID: 73308
Gender: Female 
Age at time of experience: Not Given 
Published: May 14, 2018Views: 1,412
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Tiagabine (334) : General (1), Unknown Context (20)

COPYRIGHTS: All reports are copyright Erowid.
TERMS OF USE: By accessing this page, you agree not to download or analyze the report data without contacting Erowid Center and receiving written permission prior to your downloading the data.

Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults